# SDR CALA2023070502160

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 30,470 hours, 10,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Corroded
- Location: Lav D Ns 949
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0049 CORROSION ON MAIN DECK FLOOR STRUCTURE BY INBOARD LAV D FITTING NS 949 REMOVED AND REPLACED NEW FLOOR SUPPORT ON MAIN DECK FLOOR STRUCTURE BY IB LAVATORY D BS 947 IAW B737-900 ER SRM 51-40-02-OG-0 PA RA 7. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3953 OPS 3 3012 WORK ACP BY MECH V940623 INSP BY AQC004
